# SDR DL72W953366

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND R-2 DOOR SKIN CRACKED AT THE LOWER FWD CORNER.  REPAIRED PER M/M 52-14-0 NR 7.
